| Model Number |
12.1000 |
| Medical Device Problem Codes |
Device Operational Issue (2914); Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/05/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The dhr review shows the device performed as intended when it was manufactured.The device was evaluated.Unable to replicate customer's complaint, operated to spec.Power pcb was re-aligned so the ports and switch were more easily accessible.
Event or Problem Description
The device has full screen functionality, but will not pull at all.He and his ca has tried turning off and on the device.When asked to calibrate his device, it will not bring him to the screen to calibrate.Also, the patient switch would not end treatment previously, so the ca is sending back the patient switch.